MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO 10FR SILICONE DRAIN WITH TROCAR; CATHETER, IRRIGATION

PR006 PUERTO RICO-ANASCO 10FR SILICONE DRAIN WITH TROCAR; CATHETER, IRRIGATION
Model Number SU130-0321
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer sample was not available for evaluation.It is vital to the investigation that the customer sample be available for examination and testing.A review of nonconformance data since february 2022 to present was reviewed and no issues that could be related to the condition reported were found.The lot number reported was manufactured on may 05,2022 and a review of the device history record was conducted and no issues were identified that could have caused the reported condition.This is the first incident reported for this lot number for the reported failure.Due to fell apart.Since the complaint sample was not returned for evaluation, the root cause could not be identified with the information available.It is recommended to strictly follow the instructions provided in the instruction for use (ifu) data included with the product to ensure drains are properly used.According to the instructions for use (ifu).¿drains or tubing should not be handled with any instruments.This can lead to tearing, warping, or weakening and subsequent breakage of the drain.To facilitate removal of the drain, the drain and tubing portions should not be curled, pinched, over-stretched or sutured; either internally or externally.Do not suture the drain(s).Drains should be placed and removed carefully by hand only with a slow, steady pressure.Excessive force may result in breakage.During placement and removal of the drain, do not nick, cut, tear or otherwise damage the drain as this may lead to breakage.Leaving the drain implanted for any period of time which allows for tissue ingrowth around the drain and into the holes, may cause breakage on removal.¿ cardinal health will continue to monitor trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
Mw1100340000-2023-8002 states: customer reported a 10 french round jackson pratt drain has been found to be breaking and leaving remnants inside the patient.No demographics or additional information provided.

Brand Name
10FR SILICONE DRAIN WITH TROCAR
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key16570218
Report Number1423537-2023-00886
Device Sequence Number5703957
Product Code GBX
UDI-Device Identifier10192253022230
UDI-Public10192253022230
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-0321
Device Catalogue NumberSU130-0321
Device Lot Number1220667
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Initial Report FDA Received Date03/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown